Header menu link for other important links
Exploring Solutions of Nonlinear Rossby Waves in Shallow Water Equations
, C. Venkatesan
Published in Physical Society of Japan
Volume: 65
Issue: 8
Pages: 2717 - 2721
We study shallow water equations to derive analytical conditions for the existence of finite amplitude nonlinear wave solutions. The bounded solutions obtained by us include solitary wave, periodic trigonometrical and decaying exponential types.
About the journal
Published in Physical Society of Japan
Open Access
Impact factor